# SDR SWAA2025120429810

- Difficulty date: October 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OTBD FRONT SPAR LOWER STRAP OF SS 345, RT WING.  REPAIRED OUTBOARD FRONT SPAR LOWER STRAP OFSS 345 AT RT WING IAW EA 25-157-03068-WIP1; EA EA 25-157-03068-WIP2 AND EA 25-157-03068.
